# SDR IPXA11567146

- Difficulty date: June 7, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1805185
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, AFT CARGO BAY NR2 FLOOR PANEL IS CORRODED AND PUNCTURED.     REPLACED AFT CARGO BAY FLOOR PANEL NR 2 IAW SRM 53-60-53-1A 1, SRM 53-60-53-01 1, SRM 53-00-53-1A 1, SRM 51-40-02-0G, SRM 51-40-08-0G, SRM 51-20-01-0G, SRM 51-40-05-0G.
